# SDR SWAA2022053105038

- Difficulty date: May 6, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT STA 540+1; WL 208; RBL1. / [01] COMPLETED STEP 1; REMOVED AND REPLACED CRACKED FLOOR SUPPORT AT BS 540+1 WL20 AND MATCHED DRILLED FLOOR BOARD HOLES IAW BOEING DWG 143A0060 AND SRM 51-40-02 AND SRM 51-40-05.;[02] VERIFIED;[03] VERIFIED CORRECTIVE ACTION 1.;[04] COMPLETED TASK CARD;[05] COMPLETED TASK CARD SCREW GUN INFO: ID-ATS2271; S/N-1703316; DUE-04/2023;[06] CERITFY EDIT;[07] VERIFIED COMPLETE.
